KATO, Kengo
"Estimation in functional linear quantile regression," Ann. Statist., 40, 2012, 3108–3136.
"Asymptotics for panel quantile regression models with individual effects," (with A. Galvao and G. Montes-Rojas), J. Econometrics, 170, 2012, 76-91.
"Weighted Nadaraya-Watson estimation of conditional expected shortfall," J. Financial Econometrics, 10, 2012, 265-291.
"Asymptotic normality of Powell’s kernel estimator," Ann. Inst. Statist. Math., 64, 2012, 255-273.
"A note on moment convergence of bootstrap M-estimators," Statistics and Decisions, 28, 2011, 51-61.
"Solving l_1 regularization problems with piecewise linear losses," J. Comp. Graph. Statist., 19, 2010, 1024-1040.
"A theory of lasso-quantile regression and its application to a non-life insurance problem," (in Japanese; with N. Kunitomo and S. Masuda), J. Japan Statist. Society, 38, 2009, 121-149.
"Asymptotics for argmin processes: Convexity arguments," J. Multivariate Anal., 100, 2009, 1816-1829.
"On the degrees of freedom in shrinkage estimation," J. Multivariate Anal., 100, 2009, 1338-1352.
"Improved prediction for a multivariate normal distribution with unknown mean and variance," Ann. Inst. Statist. Math., 61, 2009, 531-542.